Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A strong maximum principle for quasilinear parabolic differential inequalities


Author: O. ARENA
Journal: Proc. Amer. Math. Soc. 32 (1972), 497-502
MSC: Primary 35K10
DOI: https://doi.org/10.1090/S0002-9939-1972-0291634-9
MathSciNet review: 0291634
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A maximum principle for $ {C^1}$ solutions of quasilinear parabolic differential inequalities which retains the strong conclusion of Nirenberg's well-known result [2] is established.

The case of strongly differentiable solutions rather than of class $ {C^1}$ is also discussed.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35K10

Retrieve articles in all journals with MSC: 35K10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1972-0291634-9
Keywords: Parabolic equations, quasilinear equations, strong maximum principle
Article copyright: © Copyright 1972 American Mathematical Society